# SDR UIEA2020030300375

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,843 hours, 17,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LOOP 2 STATUS MSG.( PERFORMED FIM TASK 26-11 FT 804 UP TO AND INCLUDING SHEET 5 BLOCK 110. COULDN'T DUPLICATE DISCREPANCY. NO FURTHER DEFECTS NOTED.  )
